| Model Number |
SN6CWS |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An administrator/supervisor reported that when the surgeon was implanting the intraocular lens (iol), during cataract surgery, a circular tear was found in the center of the optic.According to the reporter, it might cause postoperative shadow occlusion in front of the eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.10.The product was not returned for evaluation.Product history records were reviewed and the documentation indicated the product met release criteria.Viscoelastic was not provided.It is unknown if a qualified product was used.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.It is unknown if the qualified viscoelastic was used.Material properties of a non-qualified viscoelastic may contribute to underfill, overfill, misfolding of the trailing haptic, lack of lubricity or other unpredictable outcomes, which may result in lens damage or delivery issues.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information is received.The manufacturer internal reference number is:(b)(4).